# SDR CA121003004

- Difficulty date: September 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Erratic
- Location: Fuel Qty
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) OIL SMELL NOTED IN COCKPIT ON FERRY FLIGHT BACK TO DEPARTURE FOLLOWING FUEL INDICATION ISSUE.  TECH STAFF ON BOARD THE ODOR WAS NOTED ON DESCENT PASSING THROUGH 10,000 FT.  FLIGHT CREW DID NOT ATTEMPT TO ISOLATE EITHER ENGINE IN AN EFFORT TO IDENTIFY WHICH ENGINE IS THE CAUSE.  FLIGHT CONTINUED.   TROUBLESHOOTING IN PROCESS.
